# SDR AALA20050771

- Difficulty date: November 21, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FORWARD CENTER TANK BOOST PUMP CIRCUIT BREAKER POPPED IN FLIGHT.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED THE CENTER TANK BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
